# SDR ASAA2025051158582

- Difficulty date: May 11, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA. THE 947.5 BEAM HAS SEVERAL AREAS OF CORROSION FROM BL R12 TO BL L12. GROUNDED - YES. REMOVED CORROSION FROM THE AFT WET AREA 947.5 BEAM AND BEAM WAS FOUND TO BE OUT OF LIMITS FROM BUTTLINE 12R TO BUTTLINE 12L IAW B737-800 SRM 53-70-51-1A-1. PERFORMED REPAIR ALTERNATIVE 2 ON THE UPPER FLANGE OF THE T-CHORD BETWEEN BL 12L AND BL 12R IAW B737-800 SRM 53-70-51-2R-5. W= .75" O= .180 R= .120" L= 1.50" D= .060".
